Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Is Lexapro addictive?

Posted by Felicity on June 2, 2003, at 14:55:43

I have been on Lexapro for less than one week, but I've noticed that I start getting shaking and anxious when it's been close to 24 hours since I've taken my last pill. Is this normal?

Also, when is the best time to take it???

I've noticed a dramatic decrease in appetite. Anyone else??


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Felicity thread:230857
URL: http://www.dr-bob.org/babble/20030530/msgs/230857.html